MAUDE Adverse Event Report: Abbott Medical TriClip G5 Delivery System; tricuspid valve repair device, percutaneously delivered

Abbott Medical TriClip G5 Delivery System; tricuspid valve repair device, percutaneously delivered
Model Number TCDS0801-XTW
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code Tricuspid Valve Insufficiency/ Regurgitation (4453)
Date of Event 08/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on 06 august 2026 that the patient presented with grade 4 mixed tricuspid regurgitation (tr), enlarged atrium, prolapsed anterior and thin leaflet for a triclip procedure.Imaging was sub-optimal due to patient's complex anatomy.During the procedure, a triclip was successfully implanted.Post deployment, the clip had single leaflet device attachment (slda) from the septal leaflet.An attempt was made to deploy second clip for stabilization of slda, although the clip was removed from the anatomy as significant tr reduction was unable to be achieved.The tr remained unchanged post procedure.There was no clinically significant delay reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.Based on the information reviewed, the reported incomplete coaptation appears to be related to a combination of patient anatomy/pathology and procedural conditions.The reported difficulty visualizing the clip appears to be related to patient anatomy/pathology.The reported patient effects of tr appears to be related to the slda.Tr, as listed in the triclip system instructions for use, are known possible complications associated with triclip procedures.The reported unexpected medical intervention was the result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
TriClip G5 Delivery System
Common Device Name
tricuspid valve repair device, percutaneously delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50431669
Report Number2135147-2026-05777
Device Sequence Number13053406
Product Code NPS
UDI-Device Identifier05415067050731
UDI-Public(01)05415067050731(17)261027(10)50429R1062
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTCDS0801-XTW
Device Catalogue NumberTCDS0801-XTW
Device Lot Number50429R1062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TriClip Steerable Guide Catheter
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexMale
Patient Weight239 LB